# SDR 96ZZZX2414

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3249M
- Make and model: Cessna 402C
- Aircraft serial: 402C0296
- Engine: Cont TSIO520VB
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: 10357586
- Condition: Teeth Missing
- Location: Rt Magneto
- Part time: 1,161 hours
- Component: Bendix, S6RN201
- Stage of operation: IN
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

ENGINE ROUGNESS NOTED.  INSPECTION REVEALED RIGHT MAGNETO DISTRIBUTOR GEAR MISSING SOME OF ITS TEETH (NOTED 259.6 HRS SINCE ITS LAST INSPECTION).  CAUSE UNKNOWN.
